Happy Mothers Breastfed Babies
Results 1 to 3 of 3

Thread: Side Effects of More Milk Plus???

  1. #1
    Join Date
    Mar 2007
    Posts
    8

    Default Side Effects of More Milk Plus???

    In order to increase my milk supply, my LC suggested More Milk Plus. It's helped my supply, but I noticed since I have been taking, I have been getting headaches...tension like headaches that come out of nowhere. Now it could be coincidence from lack of sleep, etc... but I was wondering if anyone else experienced side effects like this. I looked up the ingredients online, but nowhere were headaches listed as a side effect of any of them. I am going to not take it for a day and see if my headaches still occur. I am hesitant since I do not want to mess with my supply, but I can't be an efficient mom with killer headaches! If anyone has info, I would appreciate it. Thanks!

  2. #2
    Join Date
    Apr 2006
    Posts
    1,064

    Default Re: Side Effects of More Milk Plus???

    I don't know about the headaches/side effects but... I do recall reading that when you use fenugreek (that is one of the herbs in the more milk plus right?) to increase supply, that most mother's can discontinue taking it and maintain the new supply once you've been successful at increasing it.

  3. #3
    Join Date
    Mar 2007
    Posts
    4

    Default Re: Side Effects of More Milk Plus???

    The headaches could be a side effect in that you may be having some minor dehydration. Try drinking a LOT more and see if they subside. Headache is usually the first sign of dehydration, and it's easy to get that way being a busy nursing mom!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •